I have the burning skin feeling....it was a lot worse a few months ago.
Mine wasn't from the antibiotics, though. Mine was from my infection - most likely Bart. It started when I was on Bart treatment...but I know it's not from doxy...as I wasn't taking that med...It got better over time while I was on the antibiotics and is much better now.
I knew that the Fluoroquinolone class of abx cam cause PN, but I've not ready anything about
doxy causing it.
Is it a rare side effect?
I did get a bad sunburn while on doxy, though...after only a short term time in the sun. My LLND prescribed minocycline last summer - he said it generally doesn't give you the same sun issues as doxy.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14; added biaxin Sept. 26/14 Disc. amox,added Ceftin Nov. 20th.; Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin); Abx/herb break Apr-July/15; July-mino; Aug. added Rif; Nov. switched mino to biaxin.
Post Edited (Girlie) : 5/14/2016 4:43:51 PM (GMT-6)